# SDR DALA2015072604712

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT CARGO TRACK BETWEEN BS 1212 - 1322, UPPER AND LOWER SURFACES.  THE CARGO TRACK WAS REMOVED AND REPLACED IAW  IAW SRM 51-10-3, PAR 21, 14, AND 51-30-1.
